| Catalog Number |
383510 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that bd nexiva single port leaked at the septum.The following information was provided by the initial reporter: as per customer "item is not working, trying to draw blood, blood not going through the line, when removed from the part bloods are coming out." on (b)(6).1.Could you please confirm if the statement 'bloods are coming out' refers to leakage from the device? the customer said when the nurse put the needle in the blood would not flow through the line and when they removed the needle from the arm blood was dripping like it was stuck but wouldn't flow through the line.2.If there is a leakage, could you specify where the leakage is coming from? when they pull out the needle.Was there an injury: no.Was there a death: no.On (b)(6) 2025.Could you please confirm if the returned batches were affected? yes.Are these batches associated with different complaints? no.Was there any harm to the patient/caregiver? no.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 39 physical samples submitted for evaluation.The reported issue of flashback poor / no was confirmed upon inspection and testing of the samples.No samples showed any signs of leakage and no septum or canisters appeared damaged or misaligned.Analysis of the samples showed that excess lubrication was found in the needle tip of the samples.Bd determined that the cause of the failure was excess lubrication used in the manufacturing process.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.